# SDR DALA14035969253

- Difficulty date: June 14, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 44,264 hours, 25,074 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lug
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STEERING YOKE LUG DAMAGED.  REPAIRED LEFT STEERING LUG IAW CMM 32-21-13.
